Accidentally taking an extra dose of doxycycline is unlikely to harm you. Speak to your pharmacist or doctor if you’re worried or you take more than 1 extra dose.
If you have been fever-free for 24 to 48 hours and are feeling significantly better, “it's reasonable to call your doctor and ask if you can stop your antibiotic,” she says. And be reassured that “stopping short of a full course of antibiotics won't worsen the problem of antibiotic resistance,” Peto says.Nov 14, 2018
Studies on doxycycline show that the drug causes nausea and upset stomach in only 8% of folks who take it. Moreover, doxycycline monohydrate is easier on the stomach than doxycycline hyclate, and they're essentially the same antibiotic, just attached to different types of salt.Mar 5, 2019
SIDE EFFECTS: Stomach upset, diarrhea, nausea, or vomiting may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects.
If you feel nauseous This feeling normally passes within a few days, as your body adjusts. But if it's very bad, or doesn't subside, then taking a little food with the pills should help (you're normally advised to take it on an empty stomach). Also try not to lay down within half an hour of taking your pill.